# SDR FDEA202501080035

- Difficulty date: January 8, 2025
- Submitted: January 8, 2025
- Operation: Air carrier
- Aircraft: N934FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24331
- Aircraft time: 63,266 hours, 41,108 cycles
- System (JASC): 5270 · Door Warning System
- Part: Bulb
- Part number: P78746001
- Condition: Inoperative
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

SLIDE LIGHT WOULD NOT ILLUMINATE WHEN RIGHT ENTRY  DOOR WAS ARMED.  REPLACED R1 DOOR SLIDE LIGHT BULBS, READY FOR SERVICE.
